HOME > Table of Contents and Abstracts > Vol. 69, No. 2
Tohoku Mathematical Journal
SECOND SERIES VOL. 69, NO. 2
|Tohoku Math. J.|
69 (2017), 161-181
ON A CHARACTERIZATION OF UNBOUNDED HOMOGENEOUS DOMAINS WITH BOUNDARIES OF LIGHT CONE TYPE
Jun-ichi Mukuno and Yoshikazu Nagata
(Received December 11, 2014, revised May 13, 2015)
We determine the automorphism groups of unbounded homogeneous domains with boundaries of light cone type. Furthermore we present a group-theoretic characterization of one of the domains. As a corollary we prove the non-existence of compact quotients of the homogeneous domain. We also give a counterexample of the characterization.
Mathematics Subject Classification.
Primary 32M10; Secondary 32M05.
Key words and phrases.
Unbounded homogeneous domains, group-theoretic characterization.
To the top of this page
Back to the Contents